Atoms of characteristic measures

K. Urbanik

Colloquium Mathematicae (1989)

  • Volume: 58, Issue: 1, page 125-129
  • ISSN: 0010-1354

How to cite

top

K. Urbanik. "Atoms of characteristic measures." Colloquium Mathematicae 58.1 (1989): 125-129. <http://eudml.org/doc/264828>.

@article{K1989,
author = {K. Urbanik},
journal = {Colloquium Mathematicae},
keywords = {characteristic exponent; Urbanik algebras; generalized convolutions},
language = {eng},
number = {1},
pages = {125-129},
title = {Atoms of characteristic measures},
url = {http://eudml.org/doc/264828},
volume = {58},
year = {1989},
}

TY - JOUR
AU - K. Urbanik
TI - Atoms of characteristic measures
JO - Colloquium Mathematicae
PY - 1989
VL - 58
IS - 1
SP - 125
EP - 129
LA - eng
KW - characteristic exponent; Urbanik algebras; generalized convolutions
UR - http://eudml.org/doc/264828
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.